# SDR CA120716019

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AFTER LANDING,  THE PILOT`S WINDSHIELD CRACKED. MAINTENANCE INSPECTED THE WINDSHIELD AND DETERMINED CRACK TO BE IN THE OUTER FACE PLY. IT WAS INSPECTED SERVICEABLE FOR CONTINUED USE AS PER AMM 56-10-11 PG 215. THE AIRCRAFT WAS THEN FLOWN TO CALGARY. THE WINDSHIELD WAS THEN REPLACED WITH A NEW UNIT.  THE ACFT WAS RELEASED TO SERVICE.
